A new approach for determining the length of intervals for fuzzy time series

Yolcu, Ufuk and Egrioglu, Erol and Uslu, Vedide R. and Basaran, Murat A. and Aladag, Cagdas H. (2009) A new approach for determining the length of intervals for fuzzy time series. Applied Soft Computing Journal, 9 (2). pp. 647-651. ISSN 1568-4946

Full text not available from this repository.

Abstract

In the implementations of fuzzy time series forecasting, the identification of interval lengths has an important impact on the performance of the procedure. However, the interval length has been chosen arbitrarily in many papers. Huarng developed a new approach which is called ratio-based lengths of intervals in order to identify the length of intervals. In our paper, we propose a new approach which uses a single-variable constrained optimization to determine the ratio for the length of intervals. The proposed approach is applied to the two well-known time series, which are enrollment data at The University of Alabama and inventory demand data. The obtained results are compared to those of other methods. The proposed method produces more accurate predictions for the future values of used time series.

Item Type:
Journal Article
Journal or Publication Title:
Applied Soft Computing Journal
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1700/1712
Subjects:
ID Code:
139568
Deposited By:
Deposited On:
13 Dec 2019 15:25
Refereed?:
Yes
Published?:
Published
Last Modified:
03 Nov 2020 09:16